Metrics

From
Digital Expansions Endowed with Fixed Point Theory by Kumari Jyoti and Asha Rani Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152 doi:10.12691/tjant-5-5-1
Views
4521
Html 3893
Abstract 628
12 July 2017 (publication date) through 24 August 2019 *
12.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1687
PDF545
Epub458
XML468
PPT0
Figures121
Tables95
Export: 1394
RIS423
BibTex511
Endnote460
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com